# SDR AALA202109273865

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A300*
- Aircraft serial: 6035
- Aircraft time: 24,082 hours, 9,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 16C INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT AT SEAT 16C.
